# SDR FDEA201704141195

- Difficulty date: April 14, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 910-1040
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR SUPPORT ABOVE CENTRE SECTION ON UPPER SURFACE OF TOP CAP FLANGES AT SEVERAL FLOORBOARD HOLE LOCATIONS AT BS 910 - 1040, RBL 45.  CORROSION REMOVED AND EVALUATED IAW SRM 53-00-53 FIGURE 101 ALLOWABLE DAMAGE 1 , DETAIL V REV   120.  REPLACED THE FLOOR PANEL IAW SRM 51-40-02.
